# SDR TWAA0000508

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1155 - 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON INSIDE OF LOWER DOOR SILL AREA, AFT CARGO BIN, FROM STA 1155 TO 1212, RT SIDE.  MAPPED MATERIAL THICKNESS AND FOUND MATERIAL REMOVED 0.042 IN, 0.294 ORIGINAL THICKNESS.  REPLACED INSIDE OF LOWER SILL AREA STA 1155 TO 1212 IN ACCORDANCE WITH SRM 53-05, PAGE 174, FIG 63 SHEET 2.
